# SDR UPS04843088

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561004DGDME
- Part serial: 161
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE DEPLOYED WHILE ATTEMPTING TO CLOSE MAIN ENTRY DOOR.  REF M287491.  REPLACED SLIDE AS PER MM 25-60-02-2, S/N INSTALLED 36-22 THIS CLEARS M287491.
